Alert archive / Texas / Flash Flood Warnings in 2024

Flash Flood Warning 9, NWS Shreveport, LA

April 8, 2024Smith County, Texas

NWS Shreveport, LA issued this flash flood warning at Apr 8, 2024, 11:10 PM CDT for Smith County, Texas. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 8, 2024, 11:10 PM CDT (04:10 UTC)
Expired
Apr 9, 2024, 4:15 AM CDT
In force
5 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

County Smith County, TX

The radar

The Shreveport radar (KSHV), 145 km from the middle of the area, began a volume at 04:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 4.2 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2024-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2024-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-216 J/kg
Mixed-layer LCL
952 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

638 
WGUS54 KSHV 090410
FFWSHV
TXC423-090715-
/O.NEW.KSHV.FF.W.0009.240409T0410Z-240409T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Shreveport LA
1110 PM CDT Mon Apr 8 2024

The National Weather Service in Shreveport has issued a

* Flash Flood Warning for...
  Southwestern Smith County in northeastern Texas...

* Until 215 AM CDT.

* At 1110 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Tyler, Whitehouse, Lindale, Noonday, New Chapel Hill and Winona.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3230 9545 3233 9546 3235 9545 3237 9546
      3237 9547 3246 9548 3250 9521 3250 9518
      3215 9515 3217 9538 3225 9545

FLASH FLOOD...RADAR INDICATED

$$

05
1 follow-up statement
272 
WGUS54 KSHV 090704
FFWSHV
TXC423-090915-
/O.EXT.KSHV.FF.W.0009.000000T0000Z-240409T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Shreveport LA
204 AM CDT Tue Apr 9 2024

The National Weather Service in Shreveport has extended the

* Flash Flood Warning for...
  Southwestern Smith County in northeastern Texas...

* Until 415 AM CDT.

* At 204 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts up to 1 inch are possible 
  in the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Tyler, Whitehouse, Lindale, Noonday, New Chapel Hill and Winona.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3230 9545 3233 9546 3235 9545 3237 9546
      3237 9547 3246 9548 3250 9521 3250 9518
      3215 9515 3217 9538 3225 9545

FLASH FLOOD...RADAR INDICATED

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Apr 8, 9:55 PM CDT, 1 hour 15 minutes earlier.

Area forecast discussion, Apr 8, 9:55 PM CDT, 1 hour 15 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
955 PM CDT Mon Apr 8 2024

...New UPDATE...

.UPDATE...
Issued at 820 PM CDT Mon Apr 8 2024

The synoptic pattern this evening features a closed area of low
pressure over NW Mexico, making for SW aloft downstream across
the Southern Great Plains and ArkLaTex regions. There are a few
subtle perturbations passing through this flow aloft, providing
some lift within a warm and moist airmass across the
aforementioned regions.

As of 9PM, convection is ongoing across the CWA, with a refreshed
Tornado Watch issued through 1AM for much of E TX and NW LA.
Although convection has been loosely organized thus far this
evening, an increasing LLJ around 850mb is expected to help
maintain and/or enhance already impressive low level helicity and
shear values. In general, expect 0-1km low level shear values to
range around 25-30kts, with 0-1 helicity values of 200-300m2/s2.
Within a somewhat unstable environment, expect these conditions to
be favorable for a few supercells and/or strong to severe storms
to exhibit the potential for rotation. However, uncertainty does
exist in the fact that the environment has been fairly conducive
for organized convection but have yet to really see it
materialize. That said, the threat for severe weather will persist
into the overnight hours, with model guidance still insistent on
the potential for storms/areas of heavy rain to stall around the
I-20 vicinity overnight and cause concern for flooding into
Tuesday morning.

Have made very minor adjustments to the forecast this evening,
mainly to temperatures given recent trends. All else is on track.
Expect wet conditions with embedded storms with lows dipping into
the low 60s across SE OK and SW AR and stalling in the mid to
upper 60s elsewhere

&&

.SHORT TERM...
(This evening through Tuesday Night)
Issued at 247 PM CDT Mon Apr 8 2024

Temperature recovery was quick in the wake of the big eclipse as
the radiative aspect of heating was pretty much left intact from
the warmed ground. Current readings are in the upper 70s and lower
80s for the most part with some cooler "rain showered-on" sites
in the lower 70s. Prevailing winds are E/SE giving rise to our
Tornado threat with low levels SE up to 3kft and then veering
around to SW flow by 6-7kft. Looking at our 19Z balloon ascent,
Dcape is over 1000J/kg with some mid level dry air 700-500mb and
damaging winds possible along with hail and tornadoes with the
current watch until 8pm.

This first big wave will be shifting northward along with our
warm front, but exactly how far will be pivotal for new
development. Generally, we are looking for higher rain totals by
morning north of I-20. Then, the cold front will take a swing at
making more heavy weather for us to contend with through the
balance of the short term. The SPC Enhanced/Slight Risks
continue for storms again tomorrow and even part of early
Wednesday for our Parishes. As time goes by and we saturate the
air and ground, the flooding threat will likely become the
dominant threat into Wednesday. The WPC has the Moderate Risk for
excessive rainfall outlooked right over the heart of our Four-
State area tomorrow am through early Wednesday. /24/

&&

.LONG TERM...
(Wednesday through next Sunday)
Issued at 247 PM CDT Mon Apr 8 2024

We are pretty much right with NBM numbers across the board short
and long terms, under all these clouds and eventually our
southerly flow off the Gulf will shut off late Wednesday as the
core low swings overhead of our I-30 corridor. Good agreement on
GFS and ECMWF. And we can expect mild Gulf air temps to continue
with the wettest weather and then the cold front shifting the
winds to NW will wrap things up for us during the afternoon hours
on Wednesday turning cooler.

Look for morning lows to drop back into the 50s by Thursday under
still mostly cloudy skies through the night. And then 40s by
Friday with high pressure, light winds and fair skies, but quickly
warming back from there over the weekend. Meanwhile, our high
temps will be cooler and near average in the low to mid 70s for
Thursday with brisk NW winds continuing. However, sunshine and
lighter winds allow the 80s to creep back northward even before
the weekend. Area wide this weekend highs will see low to mid 80s
for most locales with dry weather lasting into next week. /24/

&&

.AVIATION...
(00Z TAFS)
Issued at 640 PM CDT Mon Apr 8 2024

A weak surface boundary across the region combined with a series
of upper-level disturbances will maintain an unstable airmass that
will support periods of widespread TSRA conditions through the
forecast period ending 10/00Z. Additionally, ceilings are forecast
to become IFR/LIFR through the overnight hours before gradually
improving to MVFR throughout Tuesday. Otherwise, south to
southeast winds 10 knots tonight to become 10 to 15 knots on
Tuesday. /05/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  67  76  66  77 / 100  80 100  90
MLU  65  78  65  76 / 100  80  90 100
DEQ  61  69  59  70 / 100 100  90  90
TXK  64  71  63  72 / 100 100 100  90
ELD  62  72  62  73 / 100  90 100 100
TYR  65  73  64  74 / 100  90  90  80
GGG  66  75  64  76 / 100  90  90  80
LFK  67  80  65  78 /  80  70  90  70

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through Wednesday evening for ARZ050-051-059>061-
     070>073.

LA...Flood Watch through Wednesday evening for LAZ001>006-010>014-
     017>022.

OK...Flood Watch through Wednesday evening for OKZ077.

TX...Flood Watch through Wednesday evening for TXZ096-097-108>112-
     124>126-136>138-149>153-165>167.

&&

SHORT TERM...24
LONG TERM....24
AVIATION...05
Hazardous weather outlook, Apr 8, 5:56 AM CDT, 17 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
556 AM CDT Mon Apr 8 2024

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-091200-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant-
Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-Morris-Cass-
Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-
Nacogdoches-Shelby-Angelina-San Augustine-
556 AM CDT Mon Apr 8 2024

...FLOOD WATCH REMAINS IN EFFECT FROM THIS AFTERNOON THROUGH
WEDNESDAY AFTERNOON...

This Hazardous Weather Outlook is for south central Arkansas,
southwest Arkansas, north central Louisiana, northwest Louisiana,
southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...Today and tonight.

Showers and thunderstorms will increase in coverage and intensity
today through tonight with some of these possibly becoming strong to
severe. Large hail and damaging thunderstorm wind gusts will be the
main threats, but an isolated tornado cannot be ruled out as well.
Excessive heavy rainfall will begin this afternoon across portions of
the region with this threat becoming widespread overnight tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Excessive heavy rainfall will continue to be a very concerning threat
with possible widespread flooding across portions of the Four State
Region Tuesday into Wednesday. In addition, there will continue to a
severe weather threat across much of the region through Wednesday as
well with large hail, damaging thunderstorm wind gusts and isolated
tornadoes possible. The rainfall should taper off Wednesday Night
from west to east across the region but area waterways will likely
see possible significant rises with crests not expected until the
upcoming weekend into early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be possible as early as this afternoon.

13

In the hours before

Special weather statement, Apr 8, 9:49 PM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Shreveport LA
949 PM CDT Mon Apr 8 2024

TXZ126-138-090330-
Harrison TX-Marion TX-
949 PM CDT Mon Apr 8 2024

...STRONG THUNDERSTORMS WILL IMPACT EASTERN MARION AND HARRISON
COUNTIES THROUGH 1030 PM CDT...

At 948 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms near Hallsville, or 7 miles southwest of Marshall,
moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Marshall, Jefferson, Karnack, Elysian Fields, Lodi, Woodlawn,
Smithland, Berea, Gray, Scottsville, Uncertain, Nesbitt, Darco, and
Leigh.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 100 AM CDT for northeastern
Texas.

&&

LAT...LON 3287 9441 3287 9405 3237 9415 3234 9430
      3243 9459
TIME...MOT...LOC 0248Z 206DEG 27KT 3248 9446

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

19
Local storm report, Apr 8, 10:00 PM CDT, 1 hour 10 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
1000 PM CDT Mon Apr 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     Flash Flood      3 WNW Marshall          32.55N 94.39W
04/08/2024                   Harrison           TX   Law Enforcement

            Water over roads in Marshall at the corner
            of W Grand and Ward Street as well as two
            other nearby intersections.

&&

MM
Special weather statement, Apr 8, 10:05 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1005 PM CDT Mon Apr 8 2024

TXZ137-138-150-090345-
Gregg TX-Harrison TX-Rusk TX-
1005 PM CDT Mon Apr 8 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN HARRISON...NORTHERN
RUSK AND SOUTHEASTERN GREGG COUNTIES THROUGH 1045 PM CDT...

At 1004 PM CDT, Doppler radar was tracking a strong thunderstorm over
Henderson, moving northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Longview, Henderson, Hallsville, Tatum, Lakeport, Easton, Chapman,
Monroe, Darco, Stewart, Chalk Hill, Church Hill, and Oak Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 100 AM CDT for northeastern
Texas.

&&

LAT...LON 3258 9467 3245 9439 3237 9445 3239 9449
      3236 9449 3228 9453 3225 9456 3219 9458
      3203 9470 3211 9489
TIME...MOT...LOC 0304Z 206DEG 26KT 3215 9476

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

19
Special weather statement, Apr 8, 10:28 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1028 PM CDT Mon Apr 8 2024

TXZ136-090415-
Smith TX-
1028 PM CDT Mon Apr 8 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL SMITH COUNTY THROUGH
1115 PM CDT...

At 1028 PM CDT, Doppler radar was tracking a strong thunderstorm near
Chandler, or near Tyler, moving northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Tyler, Whitehouse, Lindale, Bullard, Lake Palestine, Noonday, New
Chapel Hill, Winona, and Red Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 100 AM CDT for northeastern
Texas.

&&

LAT...LON 3225 9547 3226 9547 3230 9545 3231 9546
      3236 9545 3237 9546 3260 9535 3248 9502
      3214 9532 3214 9547 3215 9548 3218 9546
      3220 9546 3223 9549
TIME...MOT...LOC 0328Z 206DEG 26KT 3225 9538

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

19
Local storm report, Apr 8, 10:38 PM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
1038 PM CDT Mon Apr 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     Flash Flood      3 NE Shreveport         32.50N 93.76W
04/08/2024                   Caddo              LA   Law Enforcement

            I-49 and I-20 interchange along with I-49
            and East 70th street interchange
            experiencing standing water.

&&

MM
Special weather statement, Apr 8, 11:01 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1101 PM CDT Mon Apr 8 2024

LAZ001-TXZ112-126-138-090445-
Caddo LA-Harrison TX-Cass TX-Marion TX-
1101 PM CDT Mon Apr 8 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CADDO PARISH...
EASTERN MARION...SOUTHEASTERN CASS AND CENTRAL HARRISON COUNTIES
THROUGH 1145 PM CDT...

At 1101 PM CDT, Doppler radar was tracking a strong thunderstorm near
Marshall, moving northeast at 60 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Marshall, Vivian, Jefferson, Oil City, Rodessa, Ida, Bivins, Karnack,
Lodi, Woodlawn, Smithland, McLeod, Kildare, Gray, Scottsville,
Uncertain, Nesbitt, Darco, and Leigh.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 100 AM CDT for northwestern
Louisiana...and northeastern Texas.

&&

LAT...LON 3236 9421 3241 9457 3302 9424 3302 9383
TIME...MOT...LOC 0401Z 207DEG 54KT 3249 9430

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

19

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 8:08 PM CDTSpecial Weather StatementSHVGregg, Rusk, Smith, Upshur37 min
Apr 8, 8:57 PM CDTAreal Flood AdvisorySHVGregg, Harrison, Panola, Rusk, Smith, Upshur33 min
Apr 8, 8:59 PM CDTSpecial Weather StatementSHVHarrison, Marion46 min
Apr 8, 9:01 PM CDTRiver Flood WarningSHVAnderson, Cherokee, Houston42 days
Apr 8, 9:20 PM CDTFlood WatchSHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more52 hr
Apr 8, 9:30 PM CDTFlash Flood WarningSHVGregg, Harrison, Panola, Rusk, Smith, Upshur7 hr
Apr 8, 9:49 PM CDTSpecial Weather StatementSHVHarrison, Marion41 min
Apr 8, 10:05 PM CDTSpecial Weather StatementSHVRusk40 min
Apr 8, 10:28 PM CDTSpecial Weather StatementSHVSmith47 min
Apr 8, 10:43 PM CDTRiver Flood WarningSHVCass, Marion9 days
Apr 8, 10:46 PM CDTRiver Flood WarningSHVGregg, Harrison, Marion, Upshur7 days
Apr 8, 10:50 PM CDTRiver Flood WarningSHVAnderson, Cherokee, Houston13 hr
Apr 8, 10:58 PM CDTRiver Flood WarningSHVGregg13 hr
Apr 8, 11:01 PM CDTRiver Flood WarningSHVGregg, Smith, Upshur, Wood10 days
Apr 8, 11:01 PM CDTRiver Flood WarningSHVSmith, Upshur, Wood5 days
Apr 8, 11:01 PM CDTSpecial Weather StatementSHVHarrison, Marion44 min
Apr 8, 11:07 PM CDTRiver Flood WarningSHVFranklin, Morris, Red River, Titus4 days
Apr 8, 11:08 PM CDTRiver Flood WarningSHVFranklin, Morris, Titus5 days
Apr 9, 12:43 AM CDTAreal Flood AdvisorySHVPanola3 hr
Apr 9, 6:29 AM CDTFlash Flood WarningSHVCass, Cherokee, Gregg, Harrison, Marion, Panola and 2 more4 hr
Apr 9, 10:01 AM CDTAreal Flood AdvisorySHVPanola5 hr
Apr 9, 10:30 AM CDTAreal Flood WarningSHVCass, Cherokee, Gregg, Harrison, Marion, Panola and 2 more4 hr
Apr 9, 11:24 AM CDTSpecial Weather StatementSHVSmith51 min
Apr 9, 11:59 AM CDTRiver Flood WarningSHVNacogdoches, Rusk3 days
Apr 9, 12:00 PM CDTRiver Flood WarningSHVGregg, Rusk8 days
Apr 9, 12:01 PM CDTRiver Flood WarningSHVCherokee, Nacogdoches, Rusk, Smith4 days
Apr 9, 12:02 PM CDTRiver Flood WarningSHVGregg, Harrison, Panola, Rusk9 days
Apr 9, 1:53 PM CDTSpecial Weather StatementSHVCherokee37 min
Apr 9, 2:22 PM CDTAreal Flood WarningSHVCherokee, Gregg, Harrison, Nacogdoches, Panola, Rusk and 2 more3 hr
Apr 9, 2:29 PM CDTSpecial Weather StatementSHVRusk31 min
Apr 9, 2:40 PM CDTSevere Thunderstorm WarningSHVCherokee, Nacogdoches, Panola, Rusk, Shelby33 min
Apr 9, 3:11 PM CDTSevere Thunderstorm WarningSHVNacogdoches, Panola, Rusk, Shelby49 min
Apr 9, 3:36 PM CDTFlash Flood WarningSHVCherokee, Gregg, Harrison, Nacogdoches, Panola, Rusk and 2 more5 hr
Apr 9, 3:37 PM CDTSpecial Weather StatementSHVSan Augustine, Shelby23 min
Apr 9, 3:41 PM CDTFlash Flood WarningSHVHarrison, Panola10 hr
Apr 9, 3:52 PM CDTSevere Thunderstorm WarningSHVHarrison, Panola, Shelby38 min
Apr 9, 4:48 PM CDTFlash Flood WarningSHVAngelina, Nacogdoches, Sabine, San Augustine, Shelby9 hr

Nearby

Flash Flood Warnings in Texas, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.